# SDR DALA2023120509946

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 53,519 hours, 27,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 EMERGENCY LIGHTS OVERDOORS AND WING EXITS FLASH ON AND OFF. CORRECTIVE ACTION: RESET CIDS SYSTEM 1 & 2 AND PERFORMED AN EMERGENCY LIGHT TEST IAW A319 AMM 33-51. SYSTEM OPS NORMAL. OK FOR SERVICE. (4268864)
